Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

Archive of Issues

Total articles in the database: 10482
In Russian (¤╠╠): 9683
In English (J. Appl. Math. Mech.): 799

Volume: 73 • Issue: 5 • Year: 2009 • Total articles: 15<< Previous issue | Next issue >>
Table of Contents
Grigorii Aleksandrovich Tirskiy: (On the occasion of his eightieth birthday)
Generalized viscous shock layer equations with slip conditions on a surface in a flow field and on a head shock
G.A. Tirskiy
The applicability of continuum models in the transitional regime of hypersonic flow over blunt bodies
I.G. Brykina, B.V. Rogov, and G.A. Tirskiy
The shapes of bodies with maximum lift-to-drag ratio in supersonic flow
V.I. Lapygin and G.Ye. Yakunina
Self-similar convergence of a shock wave in a heat conducting gas
S.V. Khabirov
The exact solution of a non-linear boundary-value problem of the theory of waves on the surface of a liquid of finite depth
Ye.A. Karabut
The motion of a particle in a viscous fluid under gravity, vibration and Basset's force
Ye.V. Visitskii, A.G. Petrov, and M.M. Shunderyuk
Damping of the free oscillations of a neutral buoyancy sphere in a viscous stratified fluid
A.Yu. Vasilĺev and Yu.D. Chashechkin
Seepage of a gas condensate mixture when using the geoloosening method
V.I. Karev and K.B. Ustinov
An asymptotic analysis of the steady process of saturation of a laminated porous material
M.M. Alimov
Gas injection into a moist porous medium with the formation of a gas hydrate
O.R. Nurislamov and V.Sh. Shagapov
A scheme for the electrochemical machining of metals by a cathode tool with a curvilinear part of the boundary
N.M. Minazetdinov
A continuum model of microheterogeneous media
P.A. Belov and S.A. Lurie
Mixed boundary-value problems in the theory of elasticity of thin laminated bodies of variable thickness consisting of anisotropic inhomogeneous materials
L.A. Aghalovyan and R.S. Gevorgyan
The necessary conditions for the existence of an additional integral in the problem of the motion of a heavy ellipsoid on a smooth horizontal plane
M.Yu. Ivochkin
Volume: 73 • Issue: 5 • Year: 2009 • Total articles: 15<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100